Volgen
John Caughman
John Caughman
Professor of Mathematics, Portland State University
Geverifieerd e-mailadres voor pdx.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Decentralized control of vehicle formations
G Lafferriere, A Williams, J Caughman, JJP Veerman
Systems & control letters 54 (9), 899-910, 2005
6462005
The Terwilliger algebras of bipartite P-and Q-polynomial schemes
JS Caughman IV
Discrete Mathematics 196 (1-3), 65-95, 1999
1001999
Graph theoretic methods in the stability of vehicle formations
G Lafferriere, J Caughman, A Williams
Proceedings of the 2004 American Control Conference 4, 3729-3734, 2004
962004
Flocks and formations
JJP Veerman, G Lafferriere, JS Caughman, A Williams
Journal of Statistical Physics 121 (5), 901-936, 2005
942005
Kernels of directed graph Laplacians
JS Caughman, JJP Veerman
the electronic journal of combinatorics 13 (1), R39, 2006
852006
Patterns, sets of outcomes, and combinatorial justification: Two students’ reinvention of counting formulas
E Lockwood, C A Swinyard, J S Caughman
International Journal of Research in Undergraduate Mathematics Education 1 …, 2015
522015
Implementing inquiry-oriented curriculum: From the mathematicians’ perspective
E Johnson, J Caughman, J Fredericks, L Gibson
The Journal of Mathematical Behavior 32 (4), 743-760, 2013
462013
Decentralized control of vehicle formations
JS Caughman, G Lafferriere, JJP Veerman, A Williams
Systems and Control Letters 54 (9), 899-910, 2005
422005
Spectra of bipartite P-and Q-polynomial association schemes
JS Caughman
Graphs and Combinatorics 14 (4), 321-343, 1998
351998
Structure of incidence algebras of graphs
L Pierre, S John
Communications in Algebra 9 (15), 1479-1517, 1981
291981
An analysis of statements of the multiplication principle in combinatorics, discrete, and finite mathematics textbooks
E Lockwood, Z Reed, JS Caughman
International Journal of Research in Undergraduate Mathematics Education 3 …, 2017
272017
The Terwilliger algebra of an almost-bipartite P-and Q-polynomial association scheme
JS Caughman, MS MacLean, PM Terwilliger
Discrete mathematics 292 (1-3), 17-44, 2005
272005
A note on lattice chains and Delannoy numbers
JS Caughman, CR Haithcock, JJP Veerman
Discrete mathematics 308 (12), 2623-2628, 2008
252008
The Terwilliger algebra of a distance-regular graph that supports a spin model
JS Caughman, N Wolff
Journal of Algebraic Combinatorics 21 (3), 289-310, 2005
232005
An essay on proof, conviction, and explanation: Multiple representation systems in combinatorics
E Lockwood, JS Caughman, K Weber
Educational Studies in Mathematics 103 (2), 173-189, 2020
182020
Intersection numbers of bipartite distance-regular graphs
JS Caughman IV
Discrete Mathematics 163 (1-3), 235-241, 1997
151997
Set partitions and the multiplication principle
E Lockwood, JS Caughman IV
PRIMUS 26 (2), 143-157, 2016
142016
On the girth and diameter of generalized Johnson graphs
LA Agong, C Amarra, JS Caughman, AJ Herman, TS Terada
Discrete Mathematics 341 (1), 138-142, 2018
122018
Modeling outcomes in combinatorial problem solving: The case of combinations
E Lockwood, CA Swinyard, JS Caughman
Proceedings for the eighteenth special interest group of the MAA on research …, 2015
102015
Reversible function synthesis of large reversible functions with no ancillary bits using covering set partitions
M Hawash, M Perkowski, S Bleiler, J Caughman, A Hawash
2011 Eighth International Conference on Information Technology: New …, 2011
102011
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20